MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS; NON-DEGRADABLE FIXATION FASTENER
Model Number KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via email that an ar-2350 tension tight button pulled out of the bone.This was discovered during a case with no patient harm.

Brand Name
KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19381546
Report Number1220246-2024-03725
Device Sequence Number11708538
Product Code MBI
UDI-Device Identifier00888867301924
UDI-Public00888867301924
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberKNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS
Device Catalogue NumberAR-2350
Device Lot Number14231304
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown